Open Access
June 2004 Generalized Derivation
Ahmed Bachir
Author Affiliations +
SUT J. Math. 40(2): 111-116 (June 2004). DOI: 10.55937/sut/1108750503

Abstract

In this paper, we give an extension of the orthogonality results to dominant operators and p-hyponormal or log-hyponormal operators, also we will generalize some commutativity results.

Citation

Download Citation

Ahmed Bachir. "Generalized Derivation." SUT J. Math. 40 (2) 111 - 116, June 2004. https://doi.org/10.55937/sut/1108750503

Information

Received: 12 July 2004; Published: June 2004
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1108750503

Subjects:
Primary: 47A30 , 47B20 , 47B47

Keywords: derivation‎ , Fuglede-Putnam’s Theorem , hyponormal operators , orthogonality

Rights: Copyright © 2004 Tokyo University of Science

Vol.40 • No. 2 • June 2004
Back to Top